# SDR UPS01436533

- Difficulty date: August 3, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN BELLY SKIN AT STA 700 TO STA.780 AT LT SIDE ABOUT 24 INCHES FROM BOTTOM CENTER OF SKIN HAS 4 INCH CRACK WITH SEVERE CORROSION. CUT OUT DAMAGE (CORROSION) AS PER SRM 51-10. VERIFIED DAMAGE REMOVED INTERIM REPAIR COMPLETED AS PER EO B747-5330-15107A.  NO REINSPECTIONS, PERMANENT REPAIR BY "C" CHECK.
